# SDR 2023F00277

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: General aviation
- Aircraft: N929PH
- Make and model: Skrsky S92A
- Aircraft serial: 920151
- Aircraft time: 7,453 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 00877
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: D

## Discrepancy

DURING CRUISE FLIGHT, THE APU FIRE AUDIO OCCURRED INTERMITTENTLY (EVERY 2-3 MINUTES) WITH THE APU - OFF (NOT RUNNING).  NO SECONDARY OR INDICATIONS OF FIRE WERE PRESENT. CREW PERFORMED REQUIRED ACTIONS PER RFM INCLUDING CLEARING TURNS, AND ELECTED TO RTB TO HOUMA.
